MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; HDPE FACIAL IMPLANT - TWO-PIECE CHIN - LARGE

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; HDPE FACIAL IMPLANT - TWO-PIECE CHIN - LARGE
Model Number OP8322
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During this investigation no further product or patient information have been reported.The device will not be available for testing; therefore, no product deficiency can be evaluated.There is the possibility that clinical factors may have contributed to this event.At this time the cause of the infection is unknown.Based on the lack of information received, the cause of the reported incident could not be determined.No information or device were received for evaluation.
 
Event or Problem Description
Phone call message was received by (b)(6) (vp marketing) on (b)(6) 2019 from surgeon reporting that a patient had developed a post-operative infection after the implantation of the two-piece chin.No other information was received at the time of this initial contact.Product information was made available by the review of distribution records.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
HDPE FACIAL IMPLANT - TWO-PIECE CHIN - LARGE
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all road
suite 120
atlanta GA 30349 1879
MDR Report Key8362264
Report Number3009383407-2019-00004
Device Sequence Number2306738
Product Code KKY
UDI-Device Identifier00855421005499
UDI-Public00855421005499
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberOP8322
Device Catalogue NumberOP8322
Device Lot Number015050617
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;